Virginia, 2014

Damaging Winds in Virginia, July 14, 2014

July 14, 2014 · NWS LWX · 9 events in 4 counties and zones

High pressure was over the western Atlantic Ocean and southerly flow brought hot and humid conditions into the Mid-Atlantic leading to a unstable atmosphere. Showers and thunderstorms moved across the region in the afternoon and evening and some thunderstorms were capable of damaging wind gusts.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$8,000
Crop damage
$3,000
Events
9

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LWX wrote it up.

High pressure was over the western Atlantic Ocean and southerly flow brought hot and humid conditions into the Mid-Atlantic leading to a unstable atmosphere. Showers and thunderstorms moved across the region in the afternoon and evening and some thunderstorms were capable of damaging wind gusts.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before the first event at Jul 14, 9:43 AM EST, 3 hours 28 minutes earlier.

Area forecast discussion, Jul 14, 9:43 AM EST, 3 hours 28 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1043 AM EDT MON JUL 14 2014

.SYNOPSIS...
BERMUDA HIGH PRESSURE WILL KEEP VERY WARM AND HUMID CONDITIONS
ACROSS THE MID-ATLANTIC INTO TUESDAY. A COLD FRONT WILL CROSS THE
AREA TUESDAY NIGHT. CANADIAN HIGH PRESSURE WILL BUILD ACROSS THE
EASTERN STATES WEDNESDAY THROUGH THURSDAY NIGHT.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS OF 10AM...OBS ACROSS THE I-95 CORRIDOR W/ TEMPS IN THE M80S AND
DEWPOINTS JUST ABOVE THE 70 DEG MARK - MAKE FOR HEAT INDICES NEAR
90F. A MIX OF SCATTERED MID-LEVEL DEBRIS CLOUDS WILL DO LITTLE TO
INHIBIT THE CONVECTIVE POTENTIAL TODAY...WHICH IS INCREASING BY
THE MINUTE. 12Z KIAD SOUNDING...AS WELL AS SURROUNDING REGIONAL
OBS SHOW A FAIRLY LOADED OVERHEAD COLUMN - W/ SFC AND MUCAPES
ALREADY IN THE 2-2.5K RANGE ALREADY. FORECAST AND SOUNDING
MODIFICATIONS HAVE THESE VALUES BORDERING 4K J/KG HEADING INTO THE
MID AFTN/MAX HEATING TIMES.

WE'RE STILL UNDER THE BASE OF A LARGER UPPER TROUGH BACK ACROSS
THE GREAT LAKES...WHICH WILL SEND A MINOR SHORTWAVE KINK IN THE
UPPER FLOW TOWARD THE AREA IN THE COMING HRS. THIS FEATURE WILL
DEEPEN SLIGHTLY AS IT MOVES EWD AND CLOSER TO THE COAST...BUT WILL
BE MORE THAN ENOUGH TO BE OUR MAIN LIFTING MECHANISM TODAY AS
SCATTERED SHOWERS AND WEAK TSTMS NEAR THE APLCNS FROM THE WEST.
LOCAL GUIDANCE POINTS TOWARD A LEE SFC TROUGH DRIFTING OVER THE
APLCNS IN SHORT ORDER AND PRODUCING IT'S OWN CONVECTION FROM THE
NRN SHEN VLY AND EWD...FROM EARLY AFTN ONWARD. AS THE SHORTWAVE
TROUGH NEARS THE I-95 CORRIDOR/ERN SEABOARD...THE LOW LEVEL SHEAR
PARAMETERS WILL INCREASE LATER THIS AFTN/EVE - GIVING ONGOING
CONVECTION MORE ENERGY FOR ORGANIZATION AND POTENTIALLY
MESOVORTICES AND/OR TORNADO PRODUCTION. NERN MD APPEARS TO THE BE
MORE FAVORABLE LOCATION FOR THESE ELEMENTS TO COME TOGETHER ACROSS
OUR REGION...IN TERMS OF INSTABILITY/SHEAR/TIMING.

LOCALIZED HEAVY RAIN ALSO POSSIBLE AND EXPECTED ACROSS ISOLATED
LOCATIONS THIS AFTN...SO THE POTENTIAL FOR FLASH FLOODING - ESPEC
IN URBAN AREAS - EXISTS BUT WILL DEPEND ON RESIDENCE TIME UNDER
THE HEAVIEST RAIN AND ANY POSSIBLE TRAINING. HOLDING OFF ON THE FF
WATCH BECAUSE OF THE ISOLATED POTENTIAL AND PROGRESSIVE NATURE OF
THE INCOMING CONVECTION. HOWEVER...THE RAINFALL FROM LAST NIGHT...
TODAY AND INTO TOMORROW WILL RAMP UP THE POTENTIAL FOR A FF WATCH
FOR PARTS OF THE AREA ON TUE. HWO WILL CONTINUE TO MENTION THESE
RISKS.

FROM PREV DISC...
ORGANIZED CONVECTION/SEVERE RISK SHOULD DIMINISH/MOVE OUT OF THE
CWA THIS EVENING...BUT GENERALIZED BROAD LIFT CONTINUES ACROSS THE
CWA SO WILL CONTINUE WITH CHANCE POPS THROUGH THE OVERNIGHT.

USED A BLEND OF BIAS CORRECTED SREFS/ADJMAV FOR MAXIMA AND BIAS
CORRECTED SREFS/ADJMET FOR MINIMA.

&&

.SHORT TERM /TUESDAY THROUGH TUESDAY NIGHT/...
MOIST/UNSTABLE ENVIRONMENT PERSISTS OVER THE CWA ON TUESDAY...WITH
AN AXIS OF HIGH PRECIPITABLE WATER/THETA-E AIR EAST OF THE BLUE
RIDGE. SOME CONVECTION WILL LIKELY BE ONGOING TUESDAY MORNING...
INCREASING IN COVERAGE AGAIN FOR THE AFTERNOON AS A COLD FRONT
APPROACHES FROM THE WEST AND AS HEIGHTS LOWER IN ADVANCE OF AN
APPROACHING UPPER TROUGH.

SEVERE WEATHER /DAMAGING WIND GUSTS/ AND FLASH FLOODING WILL AGAIN
BE POSSIBLE BY AFTERNOON...ESPECIALLY WITHIN THE AFOREMENTIONED AXIS
OF MOISTURE COINCIDING WITH THE BEST INSTABILITY /EAST OF THE BLUE
RIDGE/.

COLD FRONT STARTS TO PUSH EASTWARD THROUGH THE CWA IN THE
EVENING...LIKELY RESIDING EAST OF THE INTERSTATE 95 CORRIDOR BY
DAYBREAK WEDNESDAY. TREND WILL BE FOR LOWERING POPS FROM WEST TO
EAST THROUGH THE NIGHT AS POST-FRONTAL NORTHWEST WINDS BEGIN TO
BRING DRIER AIR INTO THE CWA.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
MAY HV A LINGERING CLDS/A SHRA OF TWO E OF I-95 AT THE START OF
WED...BUT COOLER AND PARTICULARLY DRIER AIR WL BE ADVECTING EWD
THRUT THE DAY...WHICH WL COAX UNSETTLED CONDS TWD THE DELMARVA.
ANOMALOUSLY SHARP H5 LOW WL PIVOT TWD CWFA WED...AND THAT CUD BE A
CONCERN IN TERMS OF EITHER STALLING CDFNT OR PROVIDING STEEP ENUF
LAPSE RATES TO REINVIROGATE DIURNAL CU IF NOT A POP-UP SHRA. WL BE
TAKING THE OPTIMISTIC RTE ATTM...BANKING ON UPR LVL ENERGY KEEPING
FNT SOMEWHAT PROGRESSIVE AND DOWNSLOPE FLOW TO INHIBIT CLD GROWTH.
IT APPEARS AS THO THE TROF AXIS ITSELF WL RECEDE BACK INTO CNDA
W/O CROSSING MID ATLC...SO WONT BE DROPPING TEMPS TREMENDOUSLY.
ACTUALLY...RAISED WED MAXT BY A CPL...BUT TEMPS IN THE UPR 70S-LWR
80S /LWR-MID 70S IN THE MTNS/ WITH DEWPTS DROPPING THRU THE 50S
ISNT A COMMON OCCURENCE.

SFC HIPRES WL BLD BHD FNT...AND WL MOST DIRECTLY AFFECT CWFA WED NGT
THRU THU NGT. MOSUN/MOCLR AND DRY WX THRUT. THU MAXT COMPARABLE TO
WED. MIN-T BOTH NGTS IN THE 50S TO LWR 60S.

FRI INTO THE WKND...S/WV ENERGY EJECTS EWD FM THE CENTER OF THE
CONUS TWD THE MID ATLC. EXACTLY HOW THAT TRANSPIRES WL DETERMINE THE
FCST OUTCOME. HWVR...NEED TO INCL POPS IN THE FCST FOR THE PD. WL
HOLD BACK SGFNT TEMP INCREASES...BUT THAT CUD HPPN IF A WMFNT CAN
ACTUALLY MAKE IT THRU.

&&

.AVIATION /14Z MONDAY THROUGH FRIDAY/...
EXPECT LEE TROUGH AND MOIST/UNSTABLE ATMOSPHERE TO INSTIGATE
NUMEROUS SHRA/TSRA BY AFTERNOON...SOME WITH HEAVY RAIN/STRONG
WINDS. CONVECTION SHOULD DIMINISH IN COVERAGE AFTER DARK...BUT A
FEW SHOWERS WILL REMAIN POSSIBLE OVERNIGHT.

THUNDERSTORMS ARE LIKELY AGAIN TUESDAY AFTERNOON/EVENING...THEN A
COLD FRONT MOVES THROUGH WITH A WIND SHIFT TO THE NORTHWEST /AND
DRYING/ TUESDAY NIGHT.

OUTLOOK...
WED-THU...VFR UNDER HIPRES.
FRI...SHUD BE VFR TOO...BUT THERE IS AN OUTSIDE CHC AT A SHRA/TSRA.

&&

.MARINE...
WINDS SHOULD DIMINISH BELOW SCA THRESHOLDS INTO EARLY AFTN...HOWEVER
STRONG GUSTY WINDS MAY ACCOMPANY THUNDERSTORMS THIS AFTERNOON/EVENING
AND AGAIN ON TUESDAY. COLD FRONT IS EXPECTED TO APPROACH THE
CHESAPEAKE BAY LATE TUESDAY NIGHT.

COOLER AND DRIER AIR OVERSPREADS WATERS WED. HWVR...GDNC SUGGESTS
THAT WNDS WONT EXCEED SCA CRITERIA. SINCE THERES A LTL UNCERTAINTY
AS TO WHETHER CDFNT MAY GET HUNG UP NEAR THE WATERS...WL KEEP GUSTS
CAPPED AT 15 KT.

HIPRES CRESTS OVER WATERS THU AND MVS OFFSHR FRI. NW WNDS LESSEN AND
BACK SLY.

&&

.TIDES/COASTAL FLOODING...
A CPL ROUNDS OF TSTMS SUN EVE PUSHED A LTL WATER AWAY FM THE WRN
SHORE OF THE BAY. WHILE ITS ONLY A MATTER OF A FEW INCHES...THATS
ENUF OF A MARGIN TO SUGGEST THAT HIGH TIDE AT ANNAPOLIS WL COME IN
JUST UNDER MINOR CRITERIA. WATER LEVELS AOB A HALF-FOOT ABV ASTRO
PREDICTIONS ATTM...AND HIGHT IDE SHOULDNT BE A PROBLEM THIS MORNING.
PERHAPS THE ONLY OTHER SITE TO WATCH IS SW DC...BUT DO NOT HV THE
CONFIDENCE TO ISSUE ADVYS ANYWHERE ATTM.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...NONE.
MD...NONE.
VA...NONE.
WV...NONE.
MARINE...NONE.

&&

UPDATE...GMS
PREV DISCUSSION...BPP/HTS
Hazardous weather outlook, Jul 14, 1:02 PM EST, 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
202 PM EDT MON JUL 14 2014

ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057-
151615-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD-
SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-
CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-
202 PM EDT MON JUL 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE
CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN
CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF
COLUMBIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 8 PM...FOR THE
INTERSTATE 95 CORRIDOR OF NORTHERN MARYLAND AND NORTH CENTRAL
VIRGINIA...AND LOWER SOUTHERN MARYLAND. NUMEROUS THUNDERSTORMS...
SOME SEVERE...WILL DEVELOP THIS AFTERNOON AND EVENING. DAMAGING
WIND GUSTS AND AN ISOLATED TORNADO WILL BE THE PRIMARY THREATS. IN
ADDITION...ANY THUNDERSTORM WILL PRODUCE VERY HEAVY RAINFALL AND
MAY RESULT IN LOCALIZED FLASH FLOODING.

A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE LOWER MARYLAND
CHESAPEAKE BAY AND LOWER TIDAL POTOMAC RIVER THROUGH 11 PM.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NUMEROUS THUNDERSTORMS WILL ONCE AGAIN DEVELOP TUESDAY. SEVERE
THUNDERSTORMS WILL BE POSSIBLE...CAPABLE OF PRODUCING LOCAL WIND
DAMAGE AND VERY HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SKYWARN HAS BEEN ACTIVATED. PLEASE RELAY REPORTS OF SEVERE WEATHER
TO THE NATIONAL WEATHER SERVICE.

MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504-
WVZ050>053-055-501>506-151615-
WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA-
ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON-
ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER-
NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND-
EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY-
WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL-
WESTERN PENDLETON-EASTERN PENDLETON-
202 PM EDT MON JUL 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA...
NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND
WITH THE EXCEPTION OF GARRETT COUNTY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 8 PM...FOR
PORTIONS OF NORTHERN MARYLAND...NORTHERN VIRGINIA...AND THE
EASTERN WEST VIRGINIA PANHANDLE. NUMEROUS THUNDERSTORMS...SOME
SEVERE...WILL DEVELOP THIS AFTERNOON AND EVENING. DAMAGING WIND
GUSTS AND AN ISOLATED TORNADO WILL BE THE PRIMARY THREATS. IN
ADDITION...ANY THUNDERSTORM WILL PRODUCE VERY HEAVY RAINFALL AND
MAY RESULT IN LOCALIZED FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NUMEROUS THUNDERSTORMS WILL ONCE AGAIN DEVELOP TUESDAY...MAINLY
EAST OF THE BLUE RIDGE. A FEW OF THESE THUNDERSTORMS MAY BECOME
SEVERE...CAPABLE OF PRODUCING LOCAL WIND DAMAGE AND VERY HEAVY
RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SKYWARN HAS BEEN ACTIVATED. PLEASE RELAY REPORTS OF SEVERE WEATHER
TO THE NATIONAL WEATHER SERVICE.

In the hours before

Local storm report, Jul 14, 9:03 AM EST, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1003 AM EDT MON JUL 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0621 PM     HAIL             ELKTON                  38.41N  78.62W
07/13/2014  E0.88 INCH       ROCKINGHAM         VA   PUBLIC

&&

EVENT NUMBER LWX1400814

STRONG
Local storm report, Jul 14, 9:22 AM EST, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1022 AM EDT MON JUL 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0749 PM     TSTM WND DMG     2 SW SHANGHAI           39.42N  78.17W
07/13/2014                   BERKELEY           WV   PUBLIC

            TUB RUN HOLLOW ROAD - AROUND 40 LARGE TREE TOPS SNAPPED
            OFF AND ONE TREE LAYING ON HOUSE

&&

EVENT NUMBER LWX1400815

AEB

The radar

The Sterling radar (KLWX), 68 km away, was scanning. The volume nearest the first event began at 18:10 UTC.

Open the radar archive at this moment

Event by event

9 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Rappahannock

When
July 14, 1:11 PM EST
Where
Rappahannock County, 1.26 mi N of Five Forks
Measured
52 kt (60 mph) estimated gust
Crop damage
$250
Reported by
911 Call Center
Coordinates
38.668, -78.166

There was a tree down on Rudasill Mill Road near Shady Lane.

Thunderstorm Wind, Fauquier

When
July 14, 1:43 PM EST
Where
Fauquier County, 1.38 mi N of Warrenton
Measured
52 kt (60 mph) estimated gust
Crop damage
$500
Reported by
Emergency Manager
Coordinates
38.740, -77.780

There were three large trees down. Each tree was a foot in diameter.

Thunderstorm Wind, Fauquier

When
July 14, 1:46 PM EST
Where
Fauquier County, 1.52 mi WSW of New Baltimore
Measured
52 kt (60 mph) estimated gust
Crop damage
$500
Reported by
Trained Spotter
Coordinates
38.761, -77.746

There were several large trees down. Each tree was two feet in diameter.

Thunderstorm Wind, Fauquier

When
July 14, 1:49 PM EST
Where
Fauquier County, 2.13 mi SE of New Baltimore
Measured
52 kt (60 mph) estimated gust
Crop damage
$250
Reported by
NWS Employee
Coordinates
38.750, -77.690

There was a tree down on a fence across Route 793 near Lake Brittle.

Thunderstorm Wind, Fauquier

When
July 14, 1:50 PM EST
Where
Fauquier County, 0.58 mi NNE of New Baltimore
Measured
52 kt (60 mph) estimated gust
Crop damage
$250
Reported by
Fire Department/Rescue
Coordinates
38.778, -77.717

There were large tree down blocking Beverlys Mill Road.

Thunderstorm Wind, Fauquier

When
July 14, 1:51 PM EST
Where
Fauquier County, 3.02 mi ESE of New Baltimore
Measured
52 kt (60 mph) estimated gust
Crop damage
$500
Reported by
Other Federal Agency
Coordinates
38.748, -77.671

There were two 4-5 inch in diameter trees snapped at FAA center.

Thunderstorm Wind, Fauquier

When
July 14, 1:54 PM EST
Where
Fauquier County, 4.08 mi ESE of New Baltimore
Measured
52 kt (60 mph) estimated gust
Crop damage
$250
Reported by
Trained Spotter
Coordinates
38.750, -77.649

There were large branches down near intersection of Vint Hill Road and Greenwich Road.

Thunderstorm Wind, Fairfax

When
July 14, 3:40 PM EST
Where
Fairfax County, 0.61 mi SE of Chesterbrook Woods
Measured
52 kt (60 mph) estimated gust
Crop damage
$250
Reported by
Broadcast Media
Coordinates
38.924, -77.162

There was a tree down on the roadway on Eastbound Old Dominion Drive at Birch Road.

Thunderstorm Wind, Arlington

When
July 14, 3:41 PM EST
Where
Arlington County, 1.19 mi ESE of Arlington
Measured
52 kt (60 mph) estimated gust
Property damage
$8,000
Crop damage
$250
Reported by
Department of Highways
Coordinates
38.876, -77.108

There was a tree that fell on wires and two cars at North Glebe Road and North Henderson Road.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Virginia in 2014Every state in 2014This day in weather historyWarnings in Virginia, July 2014

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 537121, 537122, 537124, 537125, 537126, 537127, 537128, 537129, 537130.